An Increasing Sequence of Stein Manifolds whose Limit is not Stein.
Mathematische Annalen, Tome 223 (1976), pp. 275-278
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__223_162891,
author = {John Erik Fornaess},
title = {An {Increasing} {Sequence} of {Stein} {Manifolds} whose {Limit} is not {Stein.}},
journal = {Mathematische Annalen},
pages = {275--278},
year = {1976},
volume = {223},
zbl = {0334.32017},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__223_162891/}
}
John Erik Fornaess. An Increasing Sequence of Stein Manifolds whose Limit is not Stein.. Mathematische Annalen, Tome 223 (1976), pp. 275-278. http://geodesic.mathdoc.fr/item/MAN_1976__223_162891/